# SDR ABXR2010073000029

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,290 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 113N710121
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT THE LT AILERON LOWER T/E WAS FOUND CRACKED AND GOUGED BETWEEN THE PCA'S.  REPAIRED DAMAGE WITH A COMPOSITE LAY UP. ITEM WAS RETURNED TO SERVICE.
